# SDR GLBA2012103000097

- Difficulty date: October 30, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 34,671 hours, 45,209 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE VERTICAL STAB RT FWD SPAR CAP ANGLE AT THE UPPER FASTENER HOLE AT VSS 84.10, 20 PERCENT, CRACK RADIATES DOWNWARD & OTBD FROM FASTENER HOLE, .15 INCHES IN LENGTH.  REPAIRED IAW EO 12-1900-55-054.  MAJOR REPAIR
